# SDR DALA1212430697

- Difficulty date: February 23, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED STA 1640 BL 0-RBL 15.  FOUND OUT OF LIMITS PER SRM 53-00-51 ALLOWABLE DAMAGE 1 DETAIL III PG 103.  FLOORBEAM AND REPAIR ANGLES IAW B757 53-00-51 DURING HMV.  TO BE REPAIRED ON SAA NRC 201879.
